# SDR UIEA2010060300024

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 47,809 hours, 7,649 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Torn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD T/E MID FLAP INBD FUSELAGE SEAL UPPER SURFACE TORN.  REQUIRES REPLACEMENT.  (EO 4457A263/ NON MEL MDDR 17280 RAISED FOR LW T/E INBD MID FLAP TEMP REPAIR PER PT 1 OF EO AND REPEAT INSP IAW PT 2 WITH PERM REPAIR TO BE CARRIED OUT AT THE NEXT A CHECK.)
